# SDR SWIA20250228109

- Difficulty date: January 9, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 AT APPROX FS640, HAS HOLES DRILLED TOO CLOSE TO THE RADIUS.      (C-CHECK RO 2/26/2025)    REMOVED DAMAGED STRINGER SECTION ON STR27 @FS637.00 TO 661+8 IAW CRJ 900 SRM 51-24-36-001-001-A01 AND INSTALLED REPAIR PARTS ON STR27  @FS640.00 IAW CRJ900 SRM 53-00-03-201-001-A02 REV 38 DATE JUL-25-2020 AND DWG SH690-33200 REV NCOMPLIED WITH TASK CARD 51-900-1002-SKYLEAK CHECK GOOD
